# SDR SWAA010394

- Difficulty date: February 8, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 25,607 hours, 23,332 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 9484
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 5 GROUND SPOILER OUTBOARD ACTUATOR ATTACH LUG BROKEN.  REMOVED AND REPLACED SPOILER ACTUATOR PER MM.
